# SDR GAIA0010

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Damaged
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE-IN INSPECTION, DAMAGE WAS FOUND ON GUSSET AT STATION 825 LEFT INNER FLANGE, LEFT BODY LINE.  REPLACED GUSSET AT STATION 825 LEFT INNER FLANGE JUST ABOVE CENTER SECTION UPPER SKIN, LBL 70.  MATERIAL USED, 7075-T6, .090 INCH, 5 INCH BY 3 INCH.  REPAIR ACCOMPLISHED IAW SERVICE BULLETIN 727-53-0197.  SEE NON-ROUTINE 3497 FOR DETAILS.  (M)
